logo AFST
On singular perturbations for quasilinear IBV problems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 467-486.
@article{AFST_2000_6_9_3_467_0,
     author = {Albert Milani},
     title = {On singular perturbations for quasilinear {IBV} problems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {467--486},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     zbl = {0989.35021},
     mrnumber = {1842028},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_467_0/}
}
TY  - JOUR
AU  - Albert Milani
TI  - On singular perturbations for quasilinear IBV problems
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 467
EP  - 486
VL  - 9
IS  - 3
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_467_0/
UR  - https://zbmath.org/?q=an%3A0989.35021
UR  - https://www.ams.org/mathscinet-getitem?mr=1842028
LA  - en
ID  - AFST_2000_6_9_3_467_0
ER  - 
%0 Journal Article
%A Albert Milani
%T On singular perturbations for quasilinear IBV problems
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2000
%P 467-486
%V 9
%N 3
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_2000_6_9_3_467_0
Albert Milani. On singular perturbations for quasilinear IBV problems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 467-486. https://afst.centre-mersenne.org/item/AFST_2000_6_9_3_467_0/

[1] Friedman (A.). - Partial Differential Equations of Parabolic Type. Krieger, Malabar, FL 1983.

[2] Kato (T.). - Abstract Differential Equations and Nonlinear Mixed Problems. Fermian Lectures, Pisa, 1985. | MR | Zbl

[3] Lions (J.L.). - Quelques Méthodes de Résolution des Problèmes aux Limites non Linéaires. Dunod, Paris, 1969. | MR | Zbl

[4] Lions (J.L.), Magenes (E.). - Non-Homogeneous Boundary value Problems, Vol. I. Springer Verlag, New York, 1972. | Zbl

[5] Lions (J.L.), Magenes (E.). - Non-Homogeneous Boundary value Problems, Vol. II. Springer Verlag, New York, 1972. | Zbl

[6] Matsumura (A.). - Global Existence and Asymptotics of the Solutions of Second Order Quasilinear Hyperbolic Equations with First Order Dissipation term. , Publ. RIMS Kyoto Univ., 13, 349-379 (1977). | MR | Zbl

[7] Milani (A.). - Long Time Existence and Singular Perturbation Results for Quasilinear Hyperbolic Equations with Small Parameter and Dissipation Term. Non Linear An. TMA, 10/11 (1986), 1237-1248. | MR | Zbl

[8] Milani (A.). - Global Existence via Singular Perturbations for Quasilinear Evolution Equations. Adv. Math. Sci. Appl., 6/2 (1996), 419-444. | MR | Zbl

[9] Milani (A.). - A Remark on the Sobolev Regularity of Classical Solutions to Uniformly Parabolic Equations. Math. Nachr., 199 (1999), 115-144. | MR | Zbl

[10] Milani (A.). - On the Construction of Compatible Data for Hyperbolic-Parabolic Initial-Boundary Value Problems. Rend. Sem. Mat. Univ. Trieste, 29 (1997), 167-188. | MR | Zbl

[11] Yang (H.), Milani (A.). - On the Diffusion Phenomenon of Quasilinear Hyperbolic Flows. To appear on Bull. Sc. Math.

[12] Milani (A.). - Global Existence via Singular Perturbations for Quasilinear Evolution Equations: the Initial-Boundary Value Problem. Preprint, 1999. | MR

[13] Milani (A.). - Sobolev Regularity for t > 0 in Quasilinear Parabolic Equations. Preprint, 1999. | MR

[14] Racke (R.). - Lectures on Nonlinear Evolution Equations. Vieweg, Braunschweig, 1992. | MR | Zbl